Lie rings defined by the root system and family of additive subgroups of the initial ring

Описание

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1134/S0081543813090125

Ключевые слова: Chevalley group and algebra; carpet of additive subgroups; Lie ring, carpet of additive subgroups, Chevalley group and algebra, Lie ring

Аннотация: For a given carpet of additive subgroups, a carpet subring of a Chevalley algebra is defined. For this subring, an analog of the known question on the absence of new root elements in a carpet subgroup is answered, and necessary and sufficient conditions of its invariance with respect to the corresponding carpet subgroup are found.

Ссылки на полный текст

Издание

Журнал: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS

Выпуск журнала: Vol. 283

Номера страниц: 119-125

ISSN журнала: 00815438

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных